Revista Matemática Iberoamericana


Full-Text PDF (245 KB) | Metadata | Table of Contents | RMI summary
Volume 25, Issue 2, 2009, pp. 423–446
DOI: 10.4171/RMI/571

Published online: 2009-08-31

An example related to Whitney extension with almost minimal $C^m$ norm

Charles Fefferman[1] and Bo'az Klartag[2]

(1) Princeton University, United States
(2) Tel-Aviv University, Israel

We present a counter-example to a certain conjecture that is related to Whitney's extension problems.

Keywords: Whitney extension, optimal norm, finiteness principle, counterexample

Fefferman Charles, Klartag Bo'az: An example related to Whitney extension with almost minimal $C^m$ norm. Rev. Mat. Iberoamericana 25 (2009), 423-446. doi: 10.4171/RMI/571